# SDR MZZA97272

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6517556110
- Condition: Corroded
- Location: Bs 1414
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NRC:  844080 - S-CHECK - SKIN BULGING DUE TO CORROSION AT BUTT JOINT ON STA 1414 ON FUSELAGE (12 INCH OUTBOARD OF FIN RHS).  REPAIR CARRIED OUT PER ECRA 5410-01463.  (X)
